Conditional Symmetry and Exact Solutions of a Multidimensional Diffusion Equation

Authors

  • T. A. Barannyk

Abstract

We investigate the conditional symmetry of a multidimensional nonlinear reaction–diffusion equation by its reduction to a radial equation. We construct exact solutions of this equation and infinite families of exact solutions for the corresponding one-dimensional diffusion equation.

Published

25.10.2002

Issue

Section

Short communications

How to Cite

Barannyk, T. A. “Conditional Symmetry and Exact Solutions of a Multidimensional Diffusion Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 10, Oct. 2002, pp. 1416-20, https://umj.imath.kiev.ua/index.php/umj/article/view/4179.